| Model Number |
LDA210Q/58 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented to the clinic with an infection.The physician explanted the entire pacing system, consisting of the implantable cardioverter-defibrillator (icd) and right ventricular (rv) lead, and replaced it with a leadless pacemaker on (b)(6) 2026.The patient remained in stable condition.
Additional Manufacturer Narrative
A device history record (dhr) review was performed and review of the sterilization records confirmed normal sterilization cycles for the products.The device met specifications prior to leaving abbott manufacturing facilities.The results of the investigation are inconclusive since the device was not returned for analysis.